# SDR AALA20170113028

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 4,896 hours, 514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1153733
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY ESCAPE PATH LIGHTING ROWS 1 THROUGH 3 BOTH SIDES FAILED TEST. REMOVED AND REPLACED WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT IAW DMC-B787-A-33-51-07. OPERATIONAL CHECK GOOD.
